# SDR LR7A07022

- Difficulty date: February 16, 2007
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 51,359 hours, 23,550 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5315, FOUND RT AFT FUSELAGE BULKHEAD INNER CAP CRACKED AT FS 770, RBL67, WL162.  REPAIRED CAP IAW SMP583 53-50-14.
